# SDR P5CA2014021000001

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 56,805 hours, 9,446 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO STATUS MESSAGE AND RUDDER RATIO SINGLE ADVISORY MESSAGE APPEARED DURING TRANSIT CHECK.   CIRCUIT BREAKER FOR THE RUDDER RATIO CHANGER CONTROL WAS FOUND TO BE TRIPPED AND WOULD NOT RESET.  FURTHER INVESTIGATION FOUND WIRES AND POSTS IN THE WIRE INTEGRATION UNIT (WIU) WERE FOUND BURNED.
